Alert archive / New Jersey / Areal Flood Warnings in 2018
Areal Flood Warning 112, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this areal flood warning at Nov 26, 2018, 5:34 PM EST for Warren County, New Jersey. It was in force for 40 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 26, 2018, 5:34 PM EST (22:34 UTC)
- Expired
- Nov 28, 2018, 9:30 AM EST
- In force
- 40 hr
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
- Flood severity
- None
County Warren County, NJ
The radar
The Philadelphia radar (KDIX), 113 km from the middle of the area, began a volume at 22:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 10.6 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 653 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 64 m²/s²
- 0-3 km storm-relative helicity
- 129 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
249
WGUS41 KPHI 262234
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mount Holly NJ
534 PM EST MON NOV 26 2018
NJC041-270430-
/O.NEW.KPHI.FA.W.0112.181126T2234Z-181127T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Warren NJ-
534 PM EST MON NOV 26 2018
The National Weather Service in Mount Holly NJ has issued a
* Flood Warning for...
Central Warren County in northwestern New Jersey...
* Until 1130 PM EST.
* At 531 PM EST, The river gage at Pequest indicated that the river
stage of the Pequest River was rising again and was just below
flood stage. The ground is already saturated from heavy rains over
the weekend, so any additional rain will quickly become runoff and
could further exacerbate flooding issues.
* Some locations that could experience flooding include...
Belvidere and Oxford.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.
&&
LAT...LON 4087 7494 4083 7493 4082 7508 4084 7510
4085 7510 4085 7507 4086 7505
$$
SFJ7 follow-up statements
541
WGUS41 KPHI 270414
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mount Holly NJ
1114 PM EST MON NOV 26 2018
NJC041-271030-
/O.EXT.KPHI.FA.W.0112.000000T0000Z-181127T1030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Warren NJ-
1114 PM EST MON NOV 26 2018
The National Weather Service in Mount Holly NJ has extended the
* Flood Warning for...
Central Warren County in northwestern New Jersey...
* Until 530 AM EST Tuesday.
* At 1109 PM EST, the gage at Pequest on the Pequest river indicated
that the river remains above flood stage and continues to slowly
rise. The ground is saturated and additional runoff could further
exacerbate the flooding.
* Some locations that could experience flooding include...
Belvidere and Oxford.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.
&&
LAT...LON 4087 7494 4083 7493 4082 7508 4084 7510
4085 7510 4085 7507 4086 7505
$$
Gorse242
WGUS41 KPHI 271022
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mount Holly NJ
522 AM EST TUE NOV 27 2018
NJC041-271630-
/O.EXT.KPHI.FA.W.0112.000000T0000Z-181127T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Warren NJ-
522 AM EST TUE NOV 27 2018
The National Weather Service in Mount Holly NJ has extended the
* Flood Warning for...
Central Warren County in northwestern New Jersey...
* Until 1130 AM EST Tuesday.
* At 500 AM EST, the gage at Pequest on the Pequest River indicated
that the river remains above flood stage and continues to slowly
rise. As a result, flooding will continue.
* Some locations that could experience flooding include...
Belvidere and Oxford.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.
&&
LAT...LON 4087 7494 4083 7493 4082 7508 4084 7510
4085 7510 4085 7507 4086 7505
$$
Gorse713
WGUS41 KPHI 271549
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mount Holly NJ
1049 AM EST TUE NOV 27 2018
NJC041-272030-
/O.EXT.KPHI.FA.W.0112.000000T0000Z-181127T2030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Warren NJ-
1049 AM EST TUE NOV 27 2018
The National Weather Service in Mount Holly NJ has extended the
* Flood Warning for...
Central Warren County in northwestern New Jersey...
* Until 330 PM EST.
* At 1048 AM EST, the gage at Pequest on the Pequest River indicated
that the river remains above flood stage and continues to slowly
rise. As a result, flooding will continue throughout the day.
* Some locations that could experience flooding include...
Belvidere and Oxford.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.
&&
LAT...LON 4087 7494 4083 7493 4082 7508 4084 7510
4085 7510 4085 7507 4086 7505
$$
Kruzdlo989
WGUS41 KPHI 271914
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mount Holly NJ
214 PM EST TUE NOV 27 2018
NJC041-280230-
/O.EXT.KPHI.FA.W.0112.000000T0000Z-181128T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Warren NJ-
214 PM EST TUE NOV 27 2018
The National Weather Service in Mount Holly NJ has extended the
* Flood Warning for...
Central Warren County in northwestern New Jersey...
* Until 930 PM EST Tuesday.
* At 213 PM EST, the gage at Pequest on the Pequest River indicated
the river remained above flood stage. Water levels have crested
and a slow recession is forecast into this evening.
* Some locations that could experience flooding include...
Belvidere and Oxford.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.
&&
LAT...LON 4087 7494 4083 7493 4082 7508 4084 7510
4085 7510 4085 7507 4086 7505
$$
Kruzdlo391
WGUS41 KPHI 280203
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mount Holly NJ
903 PM EST TUE NOV 27 2018
NJC041-280830-
/O.EXT.KPHI.FA.W.0112.000000T0000Z-181128T0830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Warren NJ-
903 PM EST TUE NOV 27 2018
The National Weather Service in Mount Holly NJ has extended the
* Flood Warning for...
Central Warren County in northwestern New Jersey...
* Until 330 AM EST Wednesday.
* At 902 PM EST, the gauge at Pequest on the Pequest River indicated
the river remained above flood stage. Water levels will continue
to slowly subside below flood stage later tonight.
* Some locations that could experience flooding include...
Belvidere and Oxford.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around...don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.
&&
LAT...LON 4087 7494 4083 7493 4082 7508 4084 7510
4085 7510 4085 7507 4086 7505
$$
MPS670
WGUS41 KPHI 280709
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mount Holly NJ
209 AM EST WED NOV 28 2018
NJC041-281430-
/O.EXT.KPHI.FA.W.0112.000000T0000Z-181128T1430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Warren NJ-
209 AM EST WED NOV 28 2018
The National Weather Service in Mount Holly NJ has extended the
* Flood Warning for...
Central Warren County in northwestern New Jersey...
* Until 930 AM EST Wednesday.
* At 207 AM EST, the gauge at Pequest on the Pequest River indicated
the river remained above flood stage. Water levels will continue
to slowly subside below flood stage later this morning.
* Some locations that could experience flooding include...
Belvidere and Oxford.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around...don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.
&&
LAT...LON 4087 7494 4083 7493 4082 7508 4084 7510
4085 7510 4085 7507 4086 7505
$$
Robertson955
WGUS81 KPHI 281429
FLSPHI
Flood Statement
National Weather Service Mount Holly NJ
929 AM EST WED NOV 28 2018
NJC041-281436-
/O.EXP.KPHI.FA.W.0112.000000T0000Z-181128T1430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Warren NJ-
929 AM EST WED NOV 28 2018
...THE FLOOD WARNING WILL EXPIRE AT 930 AM EST FOR CENTRAL WARREN
COUNTY...
At 925 AM EST, the river gauge Pequest on the Pequest River
indicated that the river has fallen below flood stage. Therefore,
the flooding threat has ended and water levels will continue to
slowly subside.
LAT...LON 4087 7494 4083 7493 4082 7508 4084 7510
4085 7510 4085 7507 4086 7505
$$
AMCWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood warning went out at Nov 26, 5:19 PM EST, 15 minutes earlier.
Area forecast discussion, Nov 26, 5:19 PM EST, 15 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
519 PM EST Mon Nov 26 2018
.SYNOPSIS...
Low pressure will continue moving through the area this evening. Low
pressure will remain north of our area through the middle of the
week. High pressure builds toward the south through the end of the
week. An upper disturbance will cross the region late Friday.
Another low pressure system will impact the region over the weekend
then weak high pressure settles in through the beginning of next
week.
&&
.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
An area of low pressure is located over the southern Great lakes
this afternoon. A second area of low pressure has formed along its
attendant cold front over the Maryland panhandle. This second low
will track up through our area this evening and settle over New
England late tonight.
The bulk of the precipitation is ahead of the low and we are already
starting to see the heaviest rainfall exit into northern New Jersey
and into New York. Rain will end from southwest to northeast with
some lingering showers continuing into this evening. As the low
wraps up and pulls to the north, we will have some colder air swing
in on the northwest flow. This looks to occur before the
precipitation has fully ended and that means some snow will mix in
across the southern Poconos and northwest New Jersey tonight. Not
expecting much in the way of accumulation but a few tenths to maybe
a half of an inch are possible.
Temperatures remain warm this afternoon as we hold onto the easterly
flow. As the winds swing around to the west and then northwest
overnight, colder air will move in. However, the air will take a
while to move through the entire forecast area so for most of the
region it will fairly mild overnight before starting to cool into
the 30s late tonight.
Winds will start to pick up overnight in the wake of the departing
low and the tightening pressure gradient. Winds will start to gust
to around 30 mph by late tonight and into tomorrow morning.
&&
.SHORT TERM /6 AM TUESDAY MORNING THROUGH 6 PM TUESDAY/...
The departing low stalls to the north of our area on Tuesday which
will leave us in the cool northwest flow. The pressure gradient will
remain strong on Tuesday so expect windy conditions across the
forecast area. Any lingering light snow showers across the north
should end by early Tuesday morning and after that it should largely
remain dry across the forecast area. Much cooler with highs only
reaching into the low to mid 40s across much of the region. Mid to
upper 30s are expected across the southern Poconos and portions of
northwest New Jersey.
&&
.LONG TERM /TUESDAY NIGHT THROUGH MONDAY/...
Long term period begins Tuesday evening with low pressure centered
across New England owning to a stalled upper low across the same
area. This will leave our area within a strong offshore flow regime
along with cold air advection making for cold and blustery
conditions late Tuesday through Wednesday. A few rain/snow showers
will be possible across the Poconos during the period as well, but
not expecting much in the way of accumulation. Highs Wednesday will
struggle to reach above 40 degrees for most and skies will slowly
clear from south to north through the day. Winds begin to subside
Wednesday night as the aforementioned surface/upper low begin
pushing offshore Wednesday night.
Weak high pressure will slowly build in from the south through the
end of the week. Temps will generally remain about 5 degrees below
normal during this period. A weak and fast moving shortwave trough
is expected to cross the region late Friday. Guidance has been
consistent with indicating that this feature will bring a quick
round of light rain showers across our area.
By Saturday, another upper trough digging across the Plains will
develop another large area of low pressure across the Ohio Valley.
This will be the next big rain-maker for our area. Guidance varies
on the exact timing and extent of the precip at this time, however
it is noteworthy that the 12z ECMWF has sped up this system and is
now more in line with the GFS timing wise. Rain will overspread the
area as early as Saturday afternoon and last at least through Sunday
evening. Looks like this may be more of a lighter precip rate, but
longer duration event unlike the last few systems we've experienced.
Highs Sunday are expected to be in the mid to upper 50s across much
of the area and nearing 60 degrees for the southern half of the area.
Another system appears to be fast on the heels of the weekend system
leading to more unsettled weather early next week, however there is
still a good deal of uncertainty regarding the evolution of this
system.
&&
.AVIATION /22Z MONDAY THROUGH SATURDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.
Tonight...MVFR/IFR conditions across the terminals this afternoon.
Rain is moving off to the northeast this afternoon, and the
terminals should be mainly precipitation free after 22Z. Conditions
will improve to VFR between 00-04Z. Winds will shift from SE to W/NW
this evening becoming gusty overnight up to 25 knots.
Tuesday...Mainly VFR conditions expected. Gusty NW winds around 15
to 20 knots with gusts up to 30 knots. Some higher gusts up to 40
knots are possible during the afternoon.
Outlook...
Tuesday night though Friday...mostly VFR conditions are expected.
West to northwesterly winds Tuesday through Wednesday evening
may gust up to 30 kt. A few isolated showers are possible Friday
afternoon/evening.
&&
.MARINE...
Gale Warning on the Delaware Bay through Tuesday morning. Gale
Warning on the ocean waters through Tuesday afternoon.
Tonight...Southeast winds around 15 to 20 knots with gusts up to 35
knots through this evening. A lull in winds may occur as the low
tracks up through the area tonight. Behind the low, winds will pick
up again rather quickly becoming west around 25 to 30 knots with
gusts up to 40 knots possible.
Tuesday...Gale force gusts will start to fall off on Tuesday morning
in the Delaware Bay. Winds will remain gusty on the ocean through
much of the day so we have extended the Gale Warning through 6pm.
Once the Gale Warning is taken down, a Small Craft Advisory will
likely be needed as winds remain gusty and seas remain elevated
above 5 feet.
Outlook...
Wednesday...northwesterly winds will be increasing Wednesday
morning. Gale force gusts are expected to develop and continue
into Wednesday night along with seas around 5-6 feet.
Thursday...northwesterly winds will be gradually diminishing,
especially into the afternoon, but could remain above SCA
conditions for much, if not all of the day (especially on the
ocean waters).
Friday...winds and seas are expected to be below SCA criteria.
&&
.HYDROLOGY...
Widespread 2 to 4 inches of rain occurred Saturday night.
Consequently, several river gauges remain near or above flood
stage across New Jersey.
Another 0.50 to 1.50" is possible today. With an already saturated
ground, any new rainfall will quickly become runoff, and will
exacerbate already high water levels.
The Flood Watch will remain in place through late tonight. The main
impacts will be two-fold. First, the new rain will slow down the
recession in rivers and in some cases reverse it. Secondly, with
saturated grounds, urban and roadway flooding is likely. Flash
flooding cannot be ruled out from about Mercer county northward.
For our forecast points, Pemberton, Blackwells Mills and Pine Brook
remain above flood stage. With the today's rain, Trenton
(Assunpink), Bound Brook, Chatham, Boonton Below, Little Falls, and
Macopin seem to be the most vulnerable for new flooding the next 24
hours.
Central PA has also gotten into the heavy rain. As a result, a rise
will work down the Susquehanna. This high water will reach Cecil
county Thursday or Friday. At this time, no warnings are expected.
Just some nuisance flooding looks possible.
&&
.TIDES/COASTAL FLOODING...
High tide has passed on the tidal portions of the the Delaware
river. The gages at Philly and Burlington bucked the trend of
falling short of moderate flood stage as both reached moderate
flood stage. This increases my concern that we could have
another round of tidal flooding on the Delaware River only with
tomorrows high tide. Fresh water tributaries to the Delaware
River continue to run high with the recent heavy rain which
could further exacerbate tidal flooding issues. Will watch the
tidal departures with tonight's high tide (the lower of the two
astronomical high tides), before making a determination on if we
need a coastal flood advisory for Tuesday for these areas.
On Barnegat Bay, minor tidal flooding continues. This is
likely due to a combination of fresh water runoff from the
recent heavy rains and salt water build up in the bay as we have
had 3 consecutive high tide cycles in these areas where water
levels reached minor flooding thresholds.
As for the upper shore of Maryland, minor tidal flooding is possible
for Talbot, Queen Anne's, and Caroline Counties. Further north in
northeastern MD, tidal flooding is not expected.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Flood Watch until 1 AM EST Tuesday for PAZ070-071-101>106.
NJ...Flood Watch until 1 AM EST Tuesday for NJZ001-007>010-012>027.
DE...Flood Watch until 1 AM EST Tuesday for DEZ001.
MD...Flood Watch until 1 AM EST Tuesday for MDZ008.
Coastal Flood Advisory until 10 PM EST this evening for MDZ015-
019-020.
MARINE...Gale Warning until 6 PM EST Tuesday for ANZ450>455.
Gale Warning until 7 AM EST Tuesday for ANZ430-431.
&&
Synopsis...Staarmann
Near Term...Meola
Short Term...Meola
Long Term...Staarmann
Aviation...Meola/Staarmann
Marine...Meola/Staarmann
Hydrology...
Tides/Coastal Flooding...Hazardous weather outlook, Nov 26, 5:09 PM EST, 25 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 509 PM EST Mon Nov 26 2018 DEZ001-MDZ008-NJZ001-007>010-012>027-PAZ070-071-101>106-272215- New Castle-Cecil-Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex- Western Monmouth-Eastern Monmouth-Mercer-Salem-Gloucester-Camden- Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May- Atlantic Coastal Cape May-Coastal Atlantic-Coastal Ocean- Southeastern Burlington-Delaware-Philadelphia-Western Chester- Eastern Chester-Western Montgomery-Eastern Montgomery-Upper Bucks- Lower Bucks- 509 PM EST Mon Nov 26 2018 ...FLOOD WATCH IN EFFECT UNTIL 1 AM EST TUESDAY... This Hazardous Weather Outlook is for northern Delaware, northeast Maryland, central New Jersey, northern New Jersey, northwest New Jersey, southern New Jersey and southeast Pennsylvania. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. PAZ054-055-060>062-272215- Carbon-Monroe-Berks-Lehigh-Northampton- 509 PM EST Mon Nov 26 2018 This Hazardous Weather Outlook is for east central Pennsylvania and northeast Pennsylvania. .DAY ONE...Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. DEZ002>004-MDZ012-272215- Kent-Inland Sussex-Delaware Beaches-Kent MD- 509 PM EST Mon Nov 26 2018 This Hazardous Weather Outlook is for central Delaware, southern Delaware and northeast Maryland. .DAY ONE...Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. MDZ015-019-020-272215- Queen Annes-Talbot-Caroline- 509 PM EST Mon Nov 26 2018 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 10 PM EST THIS EVENING... This Hazardous Weather Outlook is for northeast Maryland. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Coastal Flood Advisory. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. ANZ450>455-272215- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 509 PM EST Mon Nov 26 2018 ...GALE WARNING IN EFFECT UNTIL 6 PM EST TUESDAY... This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. There is another chance for gale force gusts Wednesday into Wednesday night. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. ANZ430-431-272215- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 509 PM EST Mon Nov 26 2018 ...GALE WARNING IN EFFECT UNTIL 7 AM EST TUESDAY... This Hazardous Weather Outlook is for Delaware Bay Waters. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. There is another chance for gale force gusts Wednesday into Wednesday night. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures.
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 25, 7:39 PM EST | Areal Flood Warning | PHI | Middlesex | 20 hr |
| Nov 26, 3:06 AM EST | Gale Warning | PHI | 39 hr | |
| Nov 26, 2:06 PM EST | Coastal Flood Statement | PHI | Ocean | 29 hr |
| Nov 26, 3:07 PM EST | Areal Flood Advisory | PHI | Hunterdon, Middlesex, Morris, Somerset, Sussex, Warren | 3 hr |
| Nov 26, 3:31 PM EST | Areal Flood Warning | PHI | Middlesex | 4 hr |
| Nov 26, 3:40 PM EST | Areal Flood Warning | PHI | Cumberland, Salem | 44 hr |
| Nov 26, 4:24 PM EST | Flash Flood Warning | PHI | Morris, Somerset, Sussex | 3 hr |
| Nov 26, 5:51 PM EST | River Flood Warning | PHI | Morris | 31 hr |
| Nov 26, 5:52 PM EST | River Flood Warning | PHI | Morris, Passaic | 21 hr |
| Nov 26, 6:02 PM EST | Areal Flood Warning | PHI | Hunterdon, Somerset | 2 hr |
| Nov 26, 6:29 PM EST | Areal Flood Warning | PHI | Atlantic, Burlington | 21 hr |
Nearby
Areal Flood Warnings in New Jersey, 2018Every areal flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.